# SDR SWIA200616329

- Difficulty date: February 27, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 8,893 hours, 7,593 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"STAB CH 2" STATUS MSG IN FLIGHT WOULD NOT TAKE RESET ON GROUND.  REPLACED THE HSTCU AND REPLACED HSTCA MOTOR CONTROL UNIT IAW CRJ 200 MM 27-41-01.  OPERATIONAL CHECK SATISFACTORY.
